Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

Démonstration élémentaire d'une proposition générale de la théorie des probabilités.

P. Tchebichef

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1846, Issue 33, Pages 259–267, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1846.33.259, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pierre Rostan, Alexandra Rostan, and François-Éric Racicot
Journal of Asset Management, 2015
[2]
Paul L Butzer and François Jongmans
Historia Mathematica, 1989, Volume 16, Number 1, Page 46
[3]
P.J. Eberlein
Linear Algebra and its Applications, 1969, Volume 2, Number 3, Page 311
[4]
R. Ait-Haddou, L. Biard, and M.A. Slawinski
Computer Aided Geometric Design, 2002, Volume 19, Number 6, Page 421
[5]
Thomas H. Foregger
Linear and Multilinear Algebra, 1987, Volume 20, Number 4, Page 377

Comments (0)

Please log in or register to comment.